# SDR 2005FA0001113

- Difficulty date: July 26, 2005
- Submitted: August 10, 2005
- Operation: General aviation
- Aircraft: N123VP
- Make and model: Cessna 550
- Aircraft serial: 5500111
- Engine: Pwa JT15D4
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 551900922
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER CHAIR BASE ASSEMBLY CRACKED AT CHAIR BACK ATTACH POINTS.  STRESS ON CHAIR BACK AND METAL FATIGUE PROBABLE CAUSE.  CHAIR WAS REPAIRED IAW STC ST01042WI STRUCTURAL SEAT REPAIR.  (K)
